# SDR WVER2019060910

- Difficulty date: April 26, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 38,342 hours, 30,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: CC6703217912
- Condition: Corroded
- Location: Bs 265-280
- Part time: 38,342 hours, 30,320 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG JACK FITTING INTERCOSTALS ARE CORRODED.
